# SDR 96ZZZX1673

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6099P
- Make and model: Snias AS350B2
- Aircraft serial: 2818
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Oil Filter
- Part number: 704A34621004
- Condition: Leaking
- Location: M/R Transmission
- Part time: 343 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL FILTER LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
